On the Growth of Solutions of Nonhomogeneous Higher order Complex Linear Differential Equations

Main Article Content

Ayad Alkhalidy

Abstract

The nonhomogeneous higher order linear complex differential equation (HOLCDE) with meromorphic (or entire) functions is considered in this paper. The results are obtained by putting some conditions on the coefficients to prove that the hyper order of any nonzero solution of this equation equals the order of one of its coefficients in case the coefficients are meromorphic functions. In this case, the conditions were put are that the lower order of one of the coefficients dominates the maximum of the convergence exponent of the zeros sequence of it, the lower order of both of the other coefficients and the nonhomogeneous part and that the solution has infinite order. Whiles in case the coefficients are entire functions, any nonzero solution with finite order has hyper order equals to the lower order of one of its coefficients is proved. In this case, the condition that the lower order of one of the coefficients is greater than the maximum of the lower order of the other coefficients and the lower order of the nonhomogeneous part is assumed.

Article Details

How to Cite
Alkhalidy, A. (2022). On the Growth of Solutions of Nonhomogeneous Higher order Complex Linear Differential Equations. Ibn AL-Haitham Journal For Pure and Applied Sciences, 35(3), 110–119. https://doi.org/10.30526/35.3.2777
Section
mathematics